Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Steroid injection caused edema in ankles

Premium Questions

doctor1 MD

and Beta 2 Globulin is .2. I have very mild edema in my ankles. Is this a significant cause for alarm ...I have had PMR since May 2, 2016, and was on steroids until april 5th, 2017. I took an experimental ...

doctor1 MD

and ankles. On my left foot I have a spot where there is pain like I have broken bones on the top of the foot ... reaction for which I was given steroids at the hospital. I am also a Type 2 Diabetic and I was wondering ...

doctor1 MD

edema, ankles & calves, I thought furosemide was engineered specifically for edema. I ... comes first: belly fat or low testosterone. I have read both sides. one says low T causes belly fat ...

doctor1 MD

Paresis . The new thing now is edema in my ankles everyday now for months. Is that a sign of something? I ...

doctor1 MD

I am having edema, redness that doesn't fade for hours or days when pressure is applied to my skin ... from a warm temp to a cool one or vice-a-versa.the edema or fluid seems to be everywhere. My feet ...

Public Forum Discussions

doctor1 MD

I had an uneventful epidural steroid injection for Rt L5 radiculopathy 36 hrs ago at an academic med center. This eve I noticed some mild ankle edema, +1 on left and +2 on right. Is this expected? I ...

doctor1 MD

I have a swollen ankles, both feet, especially in the evening. What can be the reason? I spent a lot of time working on my computer. Recently I got a high blood pressure. I also drink 2 - 3 bottles ...

doctor1 MD

after a long day. I can make an impression in my skin, Pitting edema ?? Does edema besides swelling causes shooting pians in the ankles ??? ...

doctor1 MD

severe edema, which I have had in the past and was put in diuretic medication and my blood pressure ... at remembering to consistently take my medication daily my legs and ankles and feet are have swollen up again ...

doctor1 MD

I have severe edema in ankles, feet and calves of legs----take Diltiazem ER 60 mg. every 8 hours. I ...--significant, i.e.. Something is causing the edema which left in April, after I received via IV Avalox ...

doctor1 MD

and they may have to cut me back open. He put me on 4mg steroids for two weeks. I was reading my report and it in the Diagnoses stated benign neoplasma of meninges, unspecified (D32.9) and Edema, unspecified (R60.9), what does ...

doctor1 MD

suffer from severe edema in my ankles, aka: cankles. Help! ...

doctor1 MD

and ankles? She had blood chemistry and it was all normal. She s always elevating her feet above heart level at night time. There s pain on both feet and ankles. What are the other laboratory tests and diagnostic ...

doctor1 MD

I ve had extreme putting edema in my legs--ankle to thigh---for some time. Been on lasix over a month and was hospitalized for higher doses with no results. If anything it gets worse every day ...

doctor1 MD

edema and a darkened pigmentation over the ankles and shins of both legs. What is this client s most ...

Mobile Questions and Answers

doctor1 MD

It depends on the cause and the location of edema.

doctor1 MD

We need more information on the cause of the edema? Are you taking medication like steroids? Do you have any heart or kidney problems? Those are the more common causes of generalized edema.

doctor1 MD

This is called an angioneurotic edema and has no specific cause. You need immediate treatment with antihistamine and steroid under the guidance and prescription of a Doctor.